MathSciNet Relay Station
MathSciNet bibliographic data
MR964461 32D20 (32F15 32F25)
Rosay, Jean-Pierre; Stout, Edgar Lee Radó's theorem for CR-functions. Proc. Amer. Math. Soc. 106 (1989), no. 4, 1017–1026.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement